# SDR AALA20101029AFW02

- Difficulty date: October 21, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- Aircraft time: 95,150 hours, 15,372 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON LEFT PYLON FORWARD UPPPER SPAR WEB COMMON TO THE INTEGRATED DRIVE GENERATOR POWER FEEDER CABLES PASS THROUGH, THIS AREA IS PRONE TO CRACKING.  EXTENDED THE UPPER WEB TRIM LINE, FABRICATED FILLERS, DOUBLERS AND HEAT TREATED ALSO TREATED ALL ASSEMBLY PARTS.  REFERENCE EA B767-54-013543.
